MathSciNet Relay Station
MathSciNet bibliographic data
MR1042285 34B15 (34C25 58F22)
Capietto, Anna; Mawhin, Jean; Zanolin, Fabio Continuation theorems for periodic perturbations of autonomous systems. Trans. Amer. Math. Soc. 329 (1992), no. 1, 41–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement